I am noticing that I have developed a slight hand tremor when taking zoloft heneric 25 mg. I was wondering if this particular side effect will go away when the medicine is well into my system? Does anybody else notice this when on Zoloft? Does it go away? Or do I need to switch to a different anxiety medicine. I am already nervous about medications I take as it is! I pray and hope these hand tremors go away. I also feela like I feel the shaking throughout my body. I am very concerned. Can someone please give me advice on what I should do. I tought it could be my nerves or adrenaline in my body or my blood sugar or being tired. I am NOT diabetic at all and A1C is great. Just haven't been sleeping to great for the past few months. And my appetite is practically gone. I also need a cpap machine. Idk if my blood pressure medicine or the potassium or magnesium supplement I take is contributing to the hand tremors. Please some one give me some insight. Thanks and God bless you!